# SDR CA010531004

- Difficulty date: April 28, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 31,367 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: D5311253800000
- Condition: Seized
- Location: Door Hinge
- Component: Bearing, Airbus
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PASSENGER DOOR L1 NOISEY DURING DECENT, WHEN DOOR OPENED ON ARRIVAL, , DOOR JAMMED. FOUND DOOR HINGE BEARING TO FRAM, SEIZING. REPLD UPP ER & LOWER HINGE BEARINGS, OP CHECKED NORMAL.. . . . . .
